MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SP 4.8MM 8MM OCTAGON; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SP 4.8MM 8MM OCTAGON; DENTAL IMPLANT
Catalog Number SPWB8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A4: patient weight: unknown / not provided.G4: premarket identification: k011245|k002188.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant has been removed due to peri-implantitis.Pain and mobility were reported as a result of the event.
 
Additional Manufacturer Narrative
(b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Dhr review was completed for the subject lot number 2019071190.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2019071190for similar events and no other complaint was identified.Review completed utilizing keywords: functional: peri-implantitis.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SP 4.8MM 8MM OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21102036
Report Number0002023141-2025-00065
Device Sequence Number18376413
Product Code DZE
UDI-Device Identifier00889024017597
UDI-Public(01)00889024017597(17)240717(10)2019071190
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/17/2024
Device Catalogue NumberSPWB8
Device Lot Number2019071190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient EthnicityNon Hispanic